Join the 'Flomax' group to help and get support from people like you.
We found 162 questions associated with the 'Flomax' topic.
taking flomax daily
Posted 22 Apr 2012 • 1 answer
Posted 19 Mar 2012 • 1 answer
I was on Androgel about 8 years ago and within 6 months began having symptoms of benign prostatic hypertrophy. I stopped the Androgel and have been on Flomax and Avodart for 7 years. I would like to ...
Posted 6 Sep 2011 • 1 answer
He is in far stages of cirrhosis of liver, and we are wondering if it is safe for him to take the flomax, or will it hurt his liver more? and what could he take besides? he was prescribed rapaflo ...
Posted 28 Apr 2012 • 1 answer
Since I've been taking Flowmax , I have been experiencing this. Never had this problem before, but has been highly noticiable. I have been on Flowmax for a month now .
Posted 14 Jan 2012 • 1 answer
Reaction to Bactrim was a fixed drug reaction in the genital area.
Posted 11 May 2012 • 1 answer
Husband is well served during the day, but at night still gets up 2-3 times to void. If he has to go often it would be best during waking hours and not have to disturb his, and my, sleep.
Posted 19 Dec 2011 • 1 answer
I'm presently taking .4mg flomax for BPH and the side effects are fairly severe: lack of muscle strength, almost constant stuffy nose, problems falling to sleep. I tried to lower the dose by ...
Posted 21 Dec 2011 • 1 answer
One of the possiblie side effects of flomax is prolonged erection. I'm 16, and wondering if this side effect would not affect me, cause of my age. I know flomax is usually perscribed to older ...
Posted 1 Feb 2012 • 2 answers
Posted 10 Nov 2011 • 1 answer
trouble peeing should i increase the dosage whithout my doctors okay?
Posted 26 Feb 2012 • 1 answer
I've been taking .4 mg. nightly and it seems less adequate after one year of that dosage.
Posted 26 Jul 2011 • 1 answer
Have been having stuffy nose/ sinus congestion problems that seem to get worse an hour or two after I take my Flomax and let up a bit after about 24 hours pass. Stuffy nose is listed as a side effect ...
Posted 22 Oct 2010 • 4 answers
... swelling. Is this one of the side effects? Any advice on swelling of testacles related to flomax?
Posted 29 Dec 2011 • 1 answer